Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Compare

The first picture is me now (4 months of accutane done) and the second is me ?two months of accutane.

Now you tell me you can't see some sort of difference.

My doctor claims I'm "not responding" to the treatment.

I think that is a load of bull.

Maybe he should actually up my doseage to where it should be- 120mg instead of 80mg.

FYI the redness on my cheeks now is from redmarks not acne.

Can you see an improvement?

Do you think there is any way I will be clear by the end of month six?

    From the album:

    Reba

    • 13 pictures
    • 0 comments
    • 54 image comments

    Photo Information for Compare


    Recommended Comments

    Oh definitely. Your skin has improved so much! If your body can handle it, talk to your doctor about upping your dosage next time.

    Share this comment


    Link to comment

    holy smokes! your skin looks soooo much better gosh it looks beautiful!

    i have red marks also :|

    theyll fade with time i guess but its a bummer having them.

    Share this comment


    Link to comment

    you doc sounds like an idiot. just switch docs. there is no point in jeopardizing you health with some wacko. your face looks almost perfect now. it's amazing. really.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×